On the continuous
elements of the lattice
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_2a_14,
author = {Tepav\v{c}evi\'c Andreja},
title = {On the continuous
elements of the lattice},
journal = {Novi Sad Journal of Mathematics},
pages = {151-163},
year = {1994},
volume = {24},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_2a_14/}
}
Tepavčević Andreja. On the continuous elements of the lattice. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_2a_14/